# SDR ASOA2015110213990

- Difficulty date: November 2, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 34,443 hours, 25,338 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Deteriorated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUB STRIP ON LT AILERON HAS SEPARATED FROM AILERON.  PERFORMED PERMANENT REPAIR OF LT AILERON RUB STRIP.
